# SDR ASAA2022070938992

- Difficulty date: July 9, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 41,909 hours, 12,102 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Right Exterior O
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR RIGHT FWD OVERWING EMERGENCY EXIT LIGHT INOP. GROUNDED - YES. RELAMPED RT FWD OVERWING EMERGENCY EXIT LIGHT OPS CHECK GOOD IAW B737-800 AMM 33-51-04-960-801.
